IJPAM: Volume 94, No. 4 (2014)
NONLINEAR ELLIPTIC SYSTEMS
Department of Mathematics
Tebessa, 12000, ALGERIA
Abstract. This paper is concerned with some nonlinear elliptic systems,Under suitable conditions on the nonlinearities and , we obtain weak solution in sobolev space by applying the Banach fixed point theorem.
Received: February 9, 2014
AMS Subject Classification: 35D05, 35J60, 35J70, 15A18
Key Words and Phrases: weak solution, nonlinear elliptic systems, Laplace operator, Riesz theorem, Banach fixed point theorem
Download paper from here.
DOI: 10.12732/ijpam.v94i4.5 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 501 - 513
This work is licensed under the Creative Commons Attribution International License (CC BY).